Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the asymptotics of $ \Gamma_{q}(z)$ as $ q$ approaches $ 1$

Author: Ruiming Zhang
Journal: Proc. Amer. Math. Soc. 141 (2013), 1343-1348
MSC (2010): Primary 33D05; Secondary 33D15
Published electronically: September 4, 2012
MathSciNet review: 3008881
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a derivation of the asymptotic main term for the $ q$-Gamma function $ \Gamma _{q}\left (z\right )$ as $ q$ approaches $ 1$. Our formula is valid for all fixed $ z\in \mathbb{C}$ except non-positive integers.

References [Enhancements On Off] (What's this?)

  • 1. G. E. Andrews, R. Askey and R. Roy, Special Functions, Cambridge University Press, Cambridge, 1999. MR 1688958 (2000g:33001)
  • 2. G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge, 1990. MR 1052153 (91d:33034)
  • 3. Mourad E. H. Ismail, Continuous and Discrete Orthogonal Polynomials. Cambridge University Press, Cambridge, 2005.
  • 4. L. Lewin, Polylogarithms and Associated Functions, North-Holland, New York, 1981. MR 618278 (83b:33019)
  • 5. E. T. Whittaker and G. N. Watson, A Course of Modern Analysis, 4th edition, Cambridge University Press, Cambridge, 1962. MR 0178117 (31:2375)
  • 6. R. Zhang, On asymptotics of q-gamma functions, Journal of Mathematical Analysis and
    339, no. 2 (2008), 1313-1321. MR 2377088 (2008k:33063)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 33D05, 33D15

Retrieve articles in all journals with MSC (2010): 33D05, 33D15

Additional Information

Ruiming Zhang
Affiliation: Institute of Applied Mathematics, College of Science, Northwest A&F University, Yangling, Shaanxi 712100, People’s Republic of China

Keywords: Gamma function $Γ(z)$, $q$-Gamma function $Γ_{q}(z)$.
Received by editor(s): October 6, 2010
Received by editor(s) in revised form: August 19, 2011
Published electronically: September 4, 2012
Communicated by: Sergei K. Suslov
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society